MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
While attempting to load a bariatric patient into the ambulance, the head end left wheel was not aligned with the vehicle and when the stretcher was raised to loading position the operator end of the stretcher began rolling to the patient's left due to the slope of the ground.While attempting to stop the roll and push the stretcher forward, the stretcher tipped over to the patient's right side.The patient was evaluated and no injury was reported.The incident report did note an allegation of injury to a medic in the nature of soreness and bruising and that medical evaluation was sought.No additional information was provided.
 
Additional Manufacturer Narrative
The customer opted out of an evaluation of the stretcher as there was no allegation of product malfunction contributing to the incident.A followup inquiry was made to the customer and they confirmed the stretcher remains in service and it has been working properly following the reported incident.
 
Event or Problem Description
While attempting to load a bariatric patient into the ambulance, the head end left wheeel was not aligned with the vehicle and when the strecher was raised to loading position the operator end of the stretcher began rolling to the patient's left due to the slope of the ground.While attempting to stop the roll and push the stretcher forward, the stretcher tipped over to the patient's right side.The patient was evaluated and no injury was reported.The incident report did note an allegation of injury to a medic in the nature of soreness and bruising and that medical evaluation was sought.No additional information was provided.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 weil way
wilmlngton OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmlngton, OH 45177
MDR Report Key16463599
Report Number1523574-2023-00001
Device Sequence Number20476212
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight277 KG